# SDR AALA202206094249

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A300*
- Aircraft serial: 3881
- Aircraft time: 44,221 hours, 16,127 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO ENTER OR EXIT FLIGHT DECK WITHOUT ENTERING DOOR CODE DOOR LATCH BROKEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
